Publications of George Avrunin


Cohomology of Groups

George S. Avrunin and Jon F. Carlson. Nilpotency degree of cohomology rings in characteristic two. Proc. Amer. Math. Soc., 118(2):239-343, 1993. [ http | .pdf ]

In this paper, we consider the cohomology ring of a finite 2-group with coefficients in a field of characteristic two. We show that, for any positive integer n, there exists a 2-group whose cohomology ring has elements of nilpotency degree n + 1 and all smaller degrees.

George S. Avrunin and Leonard L. Scott. Quillen stratification for modules. Invent. Math., 66:277-286, 1982. [ DOI | .pdf ]

George S. Avrunin and Leonard L. Scott. A Quillen stratification theorem for modules. Bull. Amer. Math. Soc. (N.S.), 6:75-78, 1982. [ DOI | .pdf ]

George S. Avrunin. Annihilators of cohomology modules. J. Algebra, 69:150-154, 1981. [ DOI ]

George S. Avrunin. Generic cohomology for twisted groups. Trans. Amer. Math. Soc., 268:247-253, 1981. [ http | .pdf ]

Let G be a simple algebraic group defined and split over k0 = Fp, and let σ be a surjective endomorphism of G with finite fixed-point set Gσ. We give conditions under which cohomology groups of G are isomorphic to cohomology groups of Gσ.

George S. Avrunin. The image of the restriction map on 2-cohomology. Arch. Math. (Basel), 34:502-508, 1980. [ DOI ]

George S. Avrunin. 2-cohomology of some unitary groups. Ill. J. Math., 24:317-332, 1980. [ .pdf ]

George S. Avrunin. A vanishing theorem for second degree cohomology. J. Algebra, 53:382-388, 1978. [ DOI ]


This file was generated by bibtex2html 1.97.

[Back] Back to George Avrunin's home page